# SDR 2008UALA03566

- Difficulty date: June 22, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 29,175 hours, 7,767 cycles
- Engine: Pwa PW4056
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Pressure Switch
- Part number: 90G97600U
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MSG STAB TRIM DISPLAYED & STAB TRIM LIGHT ILLUMINATED. STABILIZER TRIM RATE NORMAL. FOUND FAULTY PRESSURE SWITCH.  REPLACED RT STAB MODULE BRAKE PRESSURE SWITCH. PER MM 27-41-07. OPS CHECK GOOD, LEAK CHECK GOOD,  AC OK FOR SERVICE.
